Alert archive / Minnesota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 90, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 19, 2011, 6:50 AM CDT for 4 counties in Minnesota. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2011, 6:50 AM CDT (11:50 UTC)
- Expired
- Jul 19, 2011, 7:45 AM CDT
- In force
- 55 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Becker County, MN, Hubbard County, MN, Otter Tail County, MN, Wadena County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 204 km from the middle of the area, began a volume at 11:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 7:00 AM CDT | TSTM WND DMG | Wadena, MN | BUILDING UNDER CONSTRUCTION AT FAIRGROUNDS DEMOLISHED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 11.8 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3580 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 1388 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
098
WUUS53 KFGF 191150
SVRFGF
MNC005-057-111-159-191245-
/O.NEW.KFGF.SV.W.0090.110719T1150Z-110719T1245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
650 AM CDT TUE JUL 19 2011
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BECKER COUNTY IN NORTHWEST MINNESOTA...
SOUTHERN HUBBARD COUNTY IN NORTH CENTRAL MINNESOTA...
NORTHEASTERN OTTER TAIL COUNTY IN WEST CENTRAL MINNESOTA...
WADENA COUNTY IN CENTRAL MINNESOTA...
* UNTIL 745 AM CDT
* AT 645 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF OSAGE TO 4
MILES NORTH OF NEW YORK MILLS TO 2 MILES NORTHEAST OF OTTERTAIL...
MOVING TO THE EAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
DEER CREEK AND BLUFFTON AROUND 700 AM CDT.
SEBEKA AND MENAHGA AROUND 705 AM CDT.
WADENA AND HUBBARD AROUND 710 AM CDT.
BLUE GRASS AROUND 715 AM CDT.
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE FOR THE LAST FEW
HOURS.
THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORMS
INCLUDE VERNDALE...OYLEN AND STAPLES AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
&&
LAT...LON 4680 9477 4640 9477 4638 9472 4636 9473
4636 9514 4627 9514 4641 9572 4668 9562
4697 9535 4681 9467 4680 9468
TIME...MOT...LOC 1150Z 289DEG 31KT 4685 9524 4657 9529
4643 9546
WIND...HAIL 60MPH 1.00IN
$$
JK3 follow-up statements
626
WWUS53 KFGF 191212
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
712 AM CDT TUE JUL 19 2011
MNC005-057-111-159-191245-
/O.CON.KFGF.SV.W.0090.000000T0000Z-110719T1245Z/
HUBBARD MN-WADENA MN-OTTER TAIL MN-BECKER MN-
712 AM CDT TUE JUL 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WADENA COUNTY
IN CENTRAL MINNESOTA...AND SOUTHERN HUBBARD COUNTY IN NORTH CENTRAL
MINNESOTA...AND SOUTHEASTERN BECKER COUNTY IN NORTHWEST MINNESOTA...
AND NORTHEASTERN OTTER TAIL COUNTY IN WEST CENTRAL MINNESOTA UNTIL
745 AM CDT...
AT 708 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF MIDWAY TO 4
MILES SOUTHWEST OF BLUE GRASS TO NEAR DEER CREEK...MOVING TO THE EAST
AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
HUBBARD AROUND 720 AM CDT.
VERNDALE AROUND 725 AM CDT.
NIMROD AND ALDRICH AROUND 730 AM CDT.
OYLEN AND HUNTERSVILLE AROUND 735 AM CDT.
THEREAFTER SOME OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS
INCLUDE STAPLES AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
&&
LAT...LON 4680 9477 4640 9477 4638 9472 4636 9473
4636 9514 4627 9514 4641 9572 4668 9562
4697 9535 4681 9467 4680 9468
TIME...MOT...LOC 1212Z 289DEG 31KT 4683 9514 4651 9503
4637 9528
$$
JK711
WWUS53 KFGF 191228
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
728 AM CDT TUE JUL 19 2011
MNC005-191237-
/O.CAN.KFGF.SV.W.0090.000000T0000Z-110719T1245Z/
BECKER MN-
728 AM CDT TUE JUL 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BECKER COUNTY IN
NORTHWEST MINNESOTA IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 4680 9477 4640 9477 4638 9472 4636 9473
4636 9514 4627 9515 4633 9535 4672 9518
4672 9516 4680 9514 4689 9501 4681 9468
TIME...MOT...LOC 1227Z 289DEG 31KT 4681 9493 4644 9482
4634 9516
$$
MNC057-111-159-191245-
/O.CON.KFGF.SV.W.0090.000000T0000Z-110719T1245Z/
HUBBARD MN-WADENA MN-OTTER TAIL MN-
728 AM CDT TUE JUL 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WADENA COUNTY
IN CENTRAL MINNESOTA...AND SOUTHWESTERN HUBBARD COUNTY IN NORTH
CENTRAL MINNESOTA...AND NORTHEASTERN OTTER TAIL COUNTY IN WEST
CENTRAL MINNESOTA UNTIL 745 AM CDT...
AT 722 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM NEAR HUBBARD TO 6 MILES NORTHEAST
OF ALDRICH TO 5 MILES SOUTHEAST OF DEER CREEK...MOVING TO THE EAST AT
35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
STAPLES AIRPORT AND OYLEN AROUND 735 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
&&
LAT...LON 4680 9477 4640 9477 4638 9472 4636 9473
4636 9514 4627 9515 4633 9535 4672 9518
4672 9516 4680 9514 4689 9501 4681 9468
TIME...MOT...LOC 1227Z 289DEG 31KT 4681 9493 4644 9482
4634 9516
$$
JK572
WWUS53 KFGF 191246
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
746 AM CDT TUE JUL 19 2011
MNC057-111-159-191256-
/O.EXP.KFGF.SV.W.0090.000000T0000Z-110719T1245Z/
HUBBARD MN-WADENA MN-OTTER TAIL MN-
746 AM CDT TUE JUL 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR WADENA COUNTY IN CENTRAL
MINNESOTA...AND SOUTH CENTRAL HUBBARD COUNTY IN NORTH CENTRAL
MINNESOTA...AND NORTHEASTERN OTTER TAIL COUNTY IN WEST CENTRAL
MINNESOTA HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED EAST OUT OF
THE WARNED AREA...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE
OR PROPERTY. HOWEVER GUSTY WINDS AND HEAVY RAINFALL ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4680 9477 4640 9477 4638 9472 4636 9473
4636 9514 4627 9515 4633 9535 4672 9518
4672 9516 4680 9514 4689 9501 4681 9468
TIME...MOT...LOC 1228Z 289DEG 31KT 4681 9492 4643 9481
4634 9515
$$
JKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 1:56 AM CDT, 4 hours 54 minutes earlier.
Area forecast discussion, Jul 19, 1:56 AM CDT, 4 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
156 AM CDT TUE JUL 19 2011
.SHORT TERM...MAIN CONCERN WILL BE NEAR TERM THUNDER/SEVERE
POTENTIAL. HEAT HEADLINES AND THUNDER POTENTIAL THROUGH WEDNESDAY
WILL BE THE OTHER CONCERNS. 00Z MODELS IN DECENT AGREEMENT AND
WILL USE A BLEND.
THROUGH THE MORNING HOURS...HIGHER RESOLUTION SHORT TERM MODELS
INDICATING THAT CONVECTION WILL INITIATE ACROSS SOUTH CENTRAL
NORTH DAKOTA BY 09Z...AND THEN MOVE INTO THE SOUTHERN FA. THIS
MAKES THE MOST SENSE AS 850MB JET AND ASSOCIATED WARM AIR
ADVECTION ARE INCREASING INTO THIS REGION. SEVERE POTENTIAL EXISTS
CONSIDERING VERY UNSTABLE AIRMASS AND MODERATE DEEP LAYER
SHEAR. THINK MAIN THREAT WILL BE HEAVY RAINFALL CONSIDERING HIGH
FREEZING LEVELS...PWATS JUST OVER 2 INCHES...AND EXPECTED STORM
SPEED AROUND 10 KNOTS. WILL MENTION HEAVY RAIN IN THE GRIDS...BUT
LEAVE OUT T+ UNTIL/IF A WATCH IS ISSUED.
ONCE THIS COMPLEX EXITS THE REGION...THINK MUCH OF THE AFTERNOON
WILL BE DRY CONSIDERING 700MB TEMPS +14C TO +15C. MODELS DO SHOW A
LOW-LEVEL JET AGAIN STRENGTHENING INTO THE FA BY 00Z WED...AND ANY
IMPULSES IN FLOW ALOFT COULD SET OFF THUNDER LATER THIS AFTERNOON
INTO THE OVERNIGHT HOURS. MODELS DIFFER WITH DETAILS...BUT DID
EXPAND THE 20% POPS TO INCLUDE MOST OF THE FA TONIGHT. VERY WARM
MID-LEVEL TEMPS SHOULD LIMIT COVERAGE. SPC PLACES AREAS ALONG AND
EAST OF THE RED RIVER VALLEY IN A SEVERE SLIGHT RISK FOR
TODAY/TONIGHT.
COLD FRONT MOVES THROUGH THE REGION ON WED...AND CONVECTIVE
POTENTIAL UNCLEAR. VERY WARM 700MB TEMPS MAY LIMIT
POTENTIAL...ESPECIALLY SOUTH. VERY UNSTABLE AIRMASS WILL STILL BE
IN PLACE ALONG WITH INCREASING DEEP LAYER SHEAR. HIGHEST POPS
NEAR THE INTERNATIONAL BORDER WHERE CAPPING WILL BE WEAKEST. SPC
INDICATES A SLIGHT RISK FOR SEVERE STORMS NEAR THE INTERNATIONAL
BORDER.
HEAT HEADLINES STILL VALID AS HIGHER DEWPOINT VALUES RETURN TO THE
REGION TODAY AND INTO WEDNESDAY.
COOLER/DRIER AIRMASS BEHIND THE COLD FRONT FOR THURSDAY.
.LONG TERM...NO CHANGES AS INCOMING MODEL GUIDANCE GENERALLY
SUPPORTS ONGOING FORECAST.
&&
.AVIATION...TAF SITES SHOULD BE GENERALLY VFR THROUGH THE PERIOD.
THUNDER POTENTIAL EXISTS...ESPECIALLY FOR KFAR DURING THE MORNING
HOURS. WILL MONITOR POTENTIAL AND AMEND FORECAST AS NEEDED.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...EXCESSIVE HEAT WARNING UNTIL 1 AM CDT THURSDAY FOR NDZ024-
026>030-038-039-049-052-053.
HEAT ADVISORY UNTIL 1 AM CDT THURSDAY FOR NDZ006>008-014>016-054.
MN...EXCESSIVE HEAT WARNING UNTIL 1 AM CDT THURSDAY FOR MNZ001>003-
014-015-022>024-027>032-040.
HEAT ADVISORY UNTIL 1 AM CDT THURSDAY FOR MNZ004>009-013-016-017.
&&
TGHazardous weather outlook, Jul 19, 6:24 AM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 624 AM CDT TUE JUL 19 2011 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-201200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 624 AM CDT TUE JUL 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT A THUNDERSTORM COMPLEX WILL EXIT THE REGION EARLY THIS MORNING. THIS STORM PRODUCED VERY HEAVY RAINFALL OF UP TO 5 INCHES ALONG ITS PATH FROM CASSELTON TO FARGO AND EASTWARD...FLASH FLOOD WARNINGS ARE IN EFFECT THROUGH THE MORNING HOURS. THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS ALONG AND EAST OF THE RED RIVER VALLEY THIS AFTERNOON AND OVERNIGHT. THE MAIN THREATS WILL BE LARGE HAIL...STRONG WINDS...AN ISOLATED TORNADO...AND HEAVY RAINFALL. THE HUMID CONDITIONS AND HOT TEMPERATURES WILL ALLOW HEAT INDEX VALUES TO CLIMB TO NEAR 100 OR EVEN 105 DEGREES ACROSS A LARGE PORTION OF THE FORECAST AREA. EXCESSIVE HEAT WARNINGS AND HEAT ADVISORIES ARE IN EFFECT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS NORTHWEST MINNESOTA ON WEDNESDAY. THE HUMID CONDITIONS AND TEMPERATURES REACHING THE 90S WILL ALLOW HEAT INDEX VALUES TO CLIMB ABOVE 100 OR EVEN 105 DEGREES ACROSS A LARGE PORTION OF THE FORECAST AREA. EXCESSIVE HEAT WARNINGS AND HEAT ADVISORIES ARE IN EFFECT THROUGH WEDNESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING AND OVERNIGHT. TG
In the hours before
Local storm report, Jul 19, 4:52 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
452 AM CDT TUE JUL 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 AM TSTM WND GST DILWORTH 46.88N 96.70W
07/19/2011 M63.00 MPH CLAY MN MESONET
&&
TGRAFENALocal storm report, Jul 19, 4:54 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
454 AM CDT TUE JUL 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM TSTM WND GST CASSELTON 46.90N 97.21W
07/19/2011 M64 MPH CASS ND MESONET
&&
TGRAFENALocal storm report, Jul 19, 5:07 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
507 AM CDT TUE JUL 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 AM TSTM WND DMG 5 S FARGO 46.80N 96.82W
07/19/2011 CASS ND PUBLIC
SHED DOORS BLEW OFF. REPORT THAT WIND SPEEDS RIVALED
PREVIOUS SEVERE WIND EVENT.
&&
TGRAFENALocal storm report, Jul 19, 5:58 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
558 AM CDT TUE JUL 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 AM HEAVY RAIN SABIN 46.78N 96.65W
07/19/2011 M3.36 INCH CLAY MN CO-OP OBSERVER
&&
JHLocal storm report, Jul 19, 6:08 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
608 AM CDT TUE JUL 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 AM FLASH FLOOD FARGO 46.88N 96.82W
07/19/2011 CASS ND BROADCAST MEDIA
EXTENSIVE STREET FLOODING. 2 TO 3 INCHES OF RAINFALL IN
30 TO 60 MINTUES.
&&
TGRAFENALocal storm report, Jul 19, 6:49 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
649 AM CDT TUE JUL 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 AM TSTM WND DMG FRAZEE 46.73N 95.70W
07/19/2011 BECKER MN BROADCAST MEDIA
8-12 INCH DIAMETER APPLE TREE BROKE INTO TWO
&&
TGRAFENAThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 4:47 AM CDT | Severe Thunderstorm Warning | FGF | Clay | 58 min |
| Jul 19, 5:14 AM CDT | Flash Flood Warning | FGF | Clay | 5 hr |
| Jul 19, 5:15 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Otter Tail, Wilkin | 60 min |
| Jul 19, 5:45 AM CDT | Flash Flood Warning | FGF | Clay | 5 hr |
| Jul 19, 6:00 AM CDT | Flash Flood Warning | FGF | Becker, Otter Tail | 4 hr |
| Jul 19, 6:00 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Otter Tail | 60 min |
| Jul 19, 6:44 AM CDT | Flash Flood Warning | FGF | Becker, Hubbard, Otter Tail, Wadena | 4 hr |
| Jul 19, 10:00 AM CDT | River Flood Warning | FGF | Clay | 25 hr |
| Jul 19, 10:00 AM CDT | River Flood Warning | FGF | Clay | 49 hr |
| Jul 19, 2:15 PM CDT | Areal Flood Advisory | FGF | Beltrami, Clearwater | 10 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.